# SDR AU971471

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Hughes 269C
- Engine: Lyc HO360*
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Failed
- Location: Power Plant
- Stage of operation: CL
- Nature of condition: E, R, Y
- Precautionary procedure: A

## Discrepancy

(AUS) ENGINE SUFFERED A POWER LOSS FOLLOWED BY A STOPPAGE. AIRCRAFT CRASHED.
